Stability of the Replicator Equation for a Single-Species with a Multi-Dimensional Continuous Trait Space

Cressman R, Hofbauer J, Riedel F (2006)
Journal of Theoretical Biology 239(2): 273-288.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Cressman, R.; Hofbauer, J.; Riedel, FrankUniBi
Erscheinungsjahr
2006
Zeitschriftentitel
Journal of Theoretical Biology
Band
239
Ausgabe
2
Seite(n)
273-288
ISSN
0022-5193
Page URI
https://pub.uni-bielefeld.de/record/1944838

Zitieren

Cressman R, Hofbauer J, Riedel F. Stability of the Replicator Equation for a Single-Species with a Multi-Dimensional Continuous Trait Space. Journal of Theoretical Biology. 2006;239(2):273-288.
Cressman, R., Hofbauer, J., & Riedel, F. (2006). Stability of the Replicator Equation for a Single-Species with a Multi-Dimensional Continuous Trait Space. Journal of Theoretical Biology, 239(2), 273-288. https://doi.org/10.1016/j.jtbi.2005.07.022
Cressman, R., Hofbauer, J., and Riedel, F. (2006). Stability of the Replicator Equation for a Single-Species with a Multi-Dimensional Continuous Trait Space. Journal of Theoretical Biology 239, 273-288.
Cressman, R., Hofbauer, J., & Riedel, F., 2006. Stability of the Replicator Equation for a Single-Species with a Multi-Dimensional Continuous Trait Space. Journal of Theoretical Biology, 239(2), p 273-288.
R. Cressman, J. Hofbauer, and F. Riedel, “Stability of the Replicator Equation for a Single-Species with a Multi-Dimensional Continuous Trait Space”, Journal of Theoretical Biology, vol. 239, 2006, pp. 273-288.
Cressman, R., Hofbauer, J., Riedel, F.: Stability of the Replicator Equation for a Single-Species with a Multi-Dimensional Continuous Trait Space. Journal of Theoretical Biology. 239, 273-288 (2006).
Cressman, R., Hofbauer, J., and Riedel, Frank. “Stability of the Replicator Equation for a Single-Species with a Multi-Dimensional Continuous Trait Space”. Journal of Theoretical Biology 239.2 (2006): 273-288.

2 Zitationen in Europe PMC

Daten bereitgestellt von Europe PubMed Central.

Red queen dynamics in specific predator-prey systems.
Harris T, Cai AQ., J Math Biol 71(4), 2015
PMID: 25481510

41 References

Daten bereitgestellt von Europe PubMed Central.

Modelling the adaptive dynamics of traits involved in inter- and intraspecific interactions: an assessment of three methods
Abrams, Ecol. Lett. 4(), 2001
Local equilibria in economic games
Alós-Ferrer, Econ. Lett. 70(), 2001
Dynamical aspects of evolutionary stability
Bomze, Monatsh. Math. 110(), 1990
Cross entropy minimization in uninvadable states of complex populations
Bomze, J. Math. Biol. 30(), 1991

AUTHOR UNKNOWN, 0

Bürger, 2000
On conditions for evolutionary stability for a continuously varying character
Christiansen, Am. Nat. 138(), 1991

Coddington, 1955

Cressman, 2003
Stability of the replicator equation with continuous strategy space
Cressman, Math. Soc. Sci. 50(), 2005
Correction to the appendix of three characterizations of population strategy stability
Cressman, J. Appl. Probab. 21(), 1984
Evolutionary branching and sympatric speciation caused by different types of ecological interactions
Doebeli, Am. Nat. 156(), 2000
Evolutionary and continuous stability
Eshel, J. Theoret. Biol. 103(), 1983
Evolutionary and dynamic stability in continuous population games.
Eshel I, Sansone E., J Math Biol 46(5), 2003
PMID: 12750835

AUTHOR UNKNOWN, 0
Strategy stability in complex populations
Hines, J. Appl. Probab. 17(), 1980
Three characterizations of population strategy stability
Hines, J. Appl. Probab. 17(), 1980
Adaptive dynamics and evolutionary stability
Hofbauer, Appl. Math. Lett. 3(), 1990

Hofbauer, 1998
Life histories with lottery competition in a stochastic environment: ESSs which do not prevail
Kisdi, Theoret. Popul. Biol. 47(), 1995
Evolutionary change and Darwinian demons
Leimar, Selection 2(), 2001
Multidimensional convergence stability and the canonical adaptive dynamics
Leimar, 2005
Evolutionary stability: one concept, several meanings
Lessard, Theoret. Popul. Biol. 37(), 1990
Evolutionary dynamics of predator-prey systems: an ecological perspective.
Marrow P, Dieckmann U, Law R., J Math Biol 34(5-6), 1996
PMID: 8691085

Maynard, 1982
The structure and evolution of competition-organized ecological communities
McKelvey, Rocky Mount. J. Math. 25(), 1995
Evolutionary optimisation models and matrix games in the unified perspective of adaptive dynamics
Meszéna, Selection 2(), 2001
Adaptive dynamics a geometrical study of the consequences of nearly faithful reproduction
Metz, 1996
Dominance-solvability and Cournot stability
Moulin, Math. Soc. Sci. 7(), 1984
Evolutionary dynamics on infinite strategy spaces
Oechssler, Econ. Theory 17(), 2001
On the dynamic foundation of evolutionary stability in continuous models
Oechssler, J. Econ. Theory 107(), 2002

Royden, 1988
Evolutionary stability in asymmetric games
Samuelson, J. Econ. Theory 59(), 1992
Evolutionary stability in one-parameter models under weak selection
Taylor, Theoret. Popul. Biol. 36(), 1989
Evolutionarily stable strategies and game dynamics
Taylor, Math. Biosci. 40(), 1978
An ESS maximum principle for matrix games.
Vincent TL, Cressman R., Theor Popul Biol 58(3), 2000
PMID: 11120647
Evolution via strategy dynamics
Vincent, Theoret. Popul. Biol. 44(), 1993
Ecological stability, evolutionary stability and the ESS maximum principle
Vincent, Evol. Ecol. 10(), 1996

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

PMID: 16246372
PubMed | Europe PMC

Suchen in

Google Scholar